# SDR SIMA20160316005

- Difficulty date: March 16, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 31,669 hours, 22,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R13707112
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, TOP MID STEP HAS A CRACKED STEP ANGLE FWD SIDE.  R & R IAW SRM 52-11-04.
